MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B SSO TYPING KIT; TEST, QUALITATIVE, FOR HLA, NON-DIAGNOSTIC

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-B SSO TYPING KIT; TEST, QUALITATIVE, FOR HLA, NON-DIAGNOSTIC
Model Number 628915
Medical Device Problem Codes Incorrect Measurement (1383); Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a mistyped sample for lifecodes hla-b sso typing kit lot 3008083, sample id (b)(4), tested on (b)(6) 2020.The results on the first run were (b)(6).There were many failed samples (7 out of 10) during this run which led the user to re-read the assays.Additionally the sample in question had failed amplification for hla-a and hla-c loci.The customer did not run a positive control with the assay.A new sample was obtained and tested along with the original sample on (b)(6) 2020.The typing was (b)(6) for both the original and new sample.This result, for the repeat testing of the original sample and a new sample has been corrected to the original report.Prior to the second testing events, the customer performed maintenance on the luminex instrument.Due to the original testing event encountering 7 of 10 samples as having failed amp (not including the sample in question), this may be indicative to technical error during testing.The nature of the error cannot be determined from the raw data.The customer has been informed to run a positive control and when reviewing samples to check for common haplotypes.Within the ifu, it is recommended to include one negative and positive control.Values are included in the ifu for consensus probes to exceed values set forth in product labeling.There is no harm known or expected to the patient due to the first result reporting.Complaint id# (b)(4).

Brand Name
LIFECODES HLA-B SSO TYPING KIT
Common Device Name
TEST, QUALITATIVE, FOR HLA, NON-DIAGNOSTIC
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key10868731
Report Number2183608-2020-00001
Device Sequence Number2465337
Product Code MZI
UDI-Device Identifier10888234400028
UDI-Public10888234400028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model Number628915
Device Catalogue Number628915
Device Lot Number3008083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1